# SDR ASAA991037

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bearing
- Condition: Loose
- Location: Rt Window
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 887 - PRIOR TO FLIGHT, CREW REPORTED THAT THE F/O'S SIDE WINDOW WOULD NOT CLOSE.  INSPECTED AND FOUND LOWER FORWARD BEARING LOOSE.  REPLACED BEARING AND WINDOW OPERATED NORMALLY.  (M)
